Nontrivial critical points of asymptotically quadratic functions at resonances

Tom 67 / 1997

Michal Fečkan Annales Polonici Mathematici 67 (1997), 43-57 DOI: 10.4064/ap-67-1-43-57

Streszczenie

Asymptotically quadratic functions defined on Hilbert spaces are studied by using some results of the theory of Morse-Conley index. Applications are given to existence of nontrivial weak solutions for asymptotically linear elliptic partial and ordinary differential equations at resonances.

Autorzy

  • Michal Fečkan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek